Previous |  Up |  Next


Title: Null controllability of nonlinear infinite neutral system (English)
Author: Onwuatu, Jerry U.
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 29
Issue: 4
Year: 1993
Pages: 325-338
Category: math
MSC: 34K35
MSC: 34K40
MSC: 93B05
MSC: 93C15
MSC: 93C30
idZBL: Zbl 0925.93080
idMR: MR1247881
Date available: 2009-09-24T18:41:08Z
Last updated: 2012-06-06
Stable URL:
Reference: [1] K. J. Arrow: Production and Capital.Collected papers of Kenneth Arrow, the Beknop Prec. of Harvard University Press, Cambridge, Mass. 1985.
Reference: [2] R. Brayton: Nonlinear oscillations in a distributed network.Quart. Appl. Math. 24 (1976), 239-301.
Reference: [3] E. N. Chukwu: On the null controllability of nonlinear systems with retarded control.J. Math. Anal. Appl. 76 (1980), 283-396. MR 0586663
Reference: [4] E. N. Chukwu: Global asymptotic behaviour of functional differential equations of the neutral type.Nonlinear Analysis, Theoгy, Methods and Appl. 5 (1981), 5, 853-872. Zbl 0482.34053, MR 0628106
Reference: [5] R. D. Driver: A functional differential system of neutral type in a two-body problem of classical electrodynamics.In: Nonlinear Differential Equations and Nonlinear Mechanics, Academic Press, New York 1963. MR 0146486
Reference: [6] L. E. Elsgoltz: Qualitative Methods in Mathematical Analysis.Tгans. Math. Mono, 12, American Math. Soc. 1964. MR 0170048
Reference: [7] R. Gabasov, F. M. Kirrilova: The Quantitative Theory of Optimal Processes.Marcel Dekker, New York 1976.
Reference: [8] R. D. Gahl: Controllability of nonlinear systems of neutral type.J. Math. Anal. Appl. 65 (1978), 33-42. Zbl 0406.34052, MR 0479492
Reference: [9] J. K. Halle, M. A. Cruz: Existence, uniqueness and continuous dependence for hederitary systems.Ann. Mat. Pura Appl. 85 (1970), 63-82.
Reference: [10] J. K. Hale: Functional differential equations with infmite delays.J. Math. Anal. Appl. 48 (1974), 276-283. MR 0364813
Reference: [11] J. K. Hale: Theory of Functional Differential equations.Spгinger-Verlag, New York 1977. Zbl 0352.34001, MR 0508721
Reference: [12] H. Hermes, J. P. LaSalle: Functional Analysis and Time Optimal Control.Academic Press, New York 1969. Zbl 0203.47504, MR 0420366
Reference: [13] M. Kalecki: A macrodynamic theory of business cycles.Econometrica 3 (1935), 327-344.
Reference: [14] L. V. Kantorovich, G. P. Akilov: Functional Analysis.Pergamon Press, Oxford 1982. Zbl 0484.46003, MR 0664597
Reference: [15] G. Knowles: An Introduction to Applied Optimal Control.Academic Press, New York 1981. Zbl 0469.49001, MR 0637574
Reference: [16] J. U. Onwuatu: On the null contгollability in function-space of nonlinear system of neutral functional differential equations with limited control.J. Optim. Theory Appl. 42 (1984), 397-420. MR 0737837
Reference: [17] G. Stépán: Retarded Dynamical Systems: Stability and Characteгistic Functions.John Wiley, New York 1989. MR 1028551
Reference: [18] A. S. C. Sinha: Null controllability of nonlinear infinite delay systems with restrained controls.Internat. J. Control 42 (1985), 735-741. Zbl 0595.93007, MR 0812983


Files Size Format View
Kybernetika_29-1993-4_2.pdf 865.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo